MathSciNet Relay Station
MathSciNet bibliographic data
MR2214501 46L08 (46L53 46L55 46M15)
Muhly, Paul S.; Skeide, Michael; Solel, Baruch Representations of ${\scr B}^a(E)$. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 9 (2006), no. 1, 47–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement